MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET TC-I; OXIMETER

MASIMO - 40 PARKER RD SET TC-I; OXIMETER
Model Number 4053-9
Medical Device Problem Codes Incorrect Measurement (1383); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported inaccurate values.Additionally the customer reported failed readings accompanied by an error message.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed., corrected data: d2b procode: was corrected from dqa to dpz.

Brand Name
RD SET TC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7288078
Report Number2031172-2018-00110
Device Sequence Number13480928
Product Code DPZ
UDI-Device Identifier00843997009904
UDI-Public00843997009904
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4053-9
Device Catalogue Number4053
Device Lot Number17AKM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1